Поданы в печать или готовятся к печати

  1. N. Frankl, A. Kupavskii, A. Polyanskii, Simplices in diameter and unit distance graphs, in preparation
  2. S. Kiselev, A. Kupavskii, Sharp bounds for the chromatic number of random Kneser graphs and hypergraphs, in preparation
  3. A. Kupavskii, N. Zhivotovskiy, When are epsilon-nets small?, submitted
  4. A. Kupavskii, Structure and properties of large intersecting families, preprint
  5. F. Ihringer, A. Kupavskii, Regular intersecting families, submitted
  6. A. Kupavskii, E. Welzl, Lower bounds for searching robots, some faulty, submitted
  7. M. Czikos, A. Kupavskii, N. Mustafa, The VC-dimension of Unions: Learning, Geometry and Combinatorics, submitted
  8. A. Kupavskii, N. Mustafa, K. Swanepoel, Bounding the size of an almost-equidistant set in Euclidean space, submitted
  9. P. Frankl, A. Kupavskii, Partition-free families of sets, submitted
  10. N. Frankl, A. Kupavskii, K. Swanepoel, Unit distance representations, submitted
  11. A. Kupavskii, Random Kneser graphs and hypergraphs, submitted
  12. A. Kupavskii, M. Zhukovskii, Short monadic second-order sentences about sparse random graphs, submitted
  13. P. Frankl, A. Kupavskii, Two problems of P. Erdős on matchings in set families, submitted
  14. P. Frankl, A. Kupavskii, Families of sets with no matching of sizes 3 and 4, submitted

Статьи в журналах

  1. A. Kupavskii, Diversity of uniform intersecting families, to appear in European Journal of Combinatorics
  2. A. Kupavskii, J. Pach, G. Tardos, Tilings with noncongruent triangles, to appear in European Journal of Combinatorics
  3. A. Kupavskii, J. Pach, G. Tardos, Controlling Lipschitz functions, to appear in Mathematika
  4. A. Kupavskii, J. Pach, G. Tardos, Tilings of the plane with unit area triangles of bounded diameter, to appear in Acta Math. Hungarica
  5. P. Frankl, A. Kupavskii,  New inequalities for families without k pairwise disjoint members,  J. Comb. Th. Ser. A  157 (2018), 427-434.
  6. P. Frankl, A. Kupavskii,  Erdős-Ko-Rado theorem for \{0,\pm 1\}-vectors, J. Comb. Theory Ser. A 155 (2018), 157-179.
  7. A. Kupavskii, D. Zakharov, Regular bipartite graphs and intersecting families, J. Comb. Theory Ser. A 155 (2018), 180-189.
  8. A. Kupavskii, J. Pach, I. Tomon, On the size of k-cross-free families, Combinatorica (2018)
  9. P. Frankl, A. Kupavskii, Families of vectors without antipodal pairs, to appear in Studia Sci. Math. Hungarica
  10. P. Frankl, A. Kupavskii, Counting intersecting and pairs of cross-intersecting families, Comb. Probab. Comput. 27 (2018), N1, 60-68.
  11. P. Frankl, A. Kupavskii,  Families with no s pairwise disjoint sets, Journal of the London Mathematical Society 95 (2017), N3, 875-894.
  12. P. Frankl, A. Kupavskii, Intersection theorems for \{0,\pm 1\}-vectors and s-cross-intersecting families, Moscow Journal of Combinatorics and Number Theory 7 (2017), N2, 91-109.
  13. P. Frankl, A. Kupavskii, A size-sensitive inequality for cross-intersecting families, European Journal of Combinatorics 62 (2017), 263-271
  14. P. Frankl, A. Kupavskii,  Uniform 𝑠-cross-intersecting families, Combinatorics, Probability and Computing 26 (2017), N4, 517-524.
  15. A. Kupavskii, J. Pach, From Tarski's plank problem to simultaneous approximation, The American Math. Monthly 124 (2017), N6, 494-505.
  16. A. Kupavskii, A. Polyanskii, Proof of Schur's conjecture in \mathbb R^d, Combinatorica 37 (, N6, 1181-1205.
  17. A. B. Kupavskii, M. E. Zhukovskii, Spectra of short monadic sentences about sparse random graphs, Doklady Math. 95 (2017),  N1, 60-61.
  18. A. Kupavskii, A. Polyanskii, On simplices in diameter graphs in \mathbb{R}^4, Mathematical Notes 101 (2017), N2, 232-246.
  19. A. Kupavskii, D.A. Shabanov, Colorings of uniform hypergraphs with large girth and applications, Combinatorics, Probability & Computing 27 (2018), N2, 245-273.
  20. A. Kupavskii, Number of double-normal pairs in space, Discrete and Computational Geometry 56 (2016), N3, 711-726.
  21. A. Kupavskii, On random subgraphs of Kneser and Schrijver graphs, Journal of Combinatorial Theory, Series A  141 (2016), 8–15.
  22. V.V. Bulankina, A.B. Kupavskii, A.A. Polyanskiy, On Schur's conjecture in \mathbb R^4, Mathematical Notes 97, N1 (2015), 21–29.
  23. A. Kupavskii, D.A. Shabanov, Colorings of Partial Steiner Systems and Their Applications, Journal of Mathematical Sciences 206 (2015), N6, 511–538.
  24. A. Kupavskii, Diameter graphs in \mathbb R^4, Discrete and Computational Geometry 51, N4 (2014), 842–858.
  25. V.V. Bulankina, A.B. Kupavskii, A.A. Polyanskiy, Note on Schur's conjecture in \mathbb R^4, Doklady Mathematics 89, N1 (2014), 88–91.
  26. N. Alon, A. Kupavskii, Two notions of unit distance graphs, Journal of Combinatorial Theory, Series A 125 (2014), 1–17.
  27. A. Kupavskii, Explicit and probabilistic constructions of distance graphs with small clique numbers and large chromatic numbers, Izvestiya: Mathematics 78, N1 (2014), 59–89.
  28. A. Kupavskii, M. Titova, Distance Ramsey numbers, Doklady Akademii Nauk 449, N3 (2013), 267–270 (in Russian); Doklady Mathematics 87, N2 (2013), 171–174 (in English).
  29. A. Kupavskii, A. Raigorodskii, M. Titova, New bounds for distance Ramsey numbers, Discrete Mathematics 313 (2013), 2566–2574.
  30. A.B. Kupavskii, L. Ostroumova, P. Tetali, D. Shabanov, The distribution of second degrees in the Buckley-Osthus random graph model,  Internet Mathematics 9, N4 (2013) 297–335
  31. A.B. Kupavskii, A.M.Raigorodskii, Obstructions to the realization of distance graphs with large chromatic numbers on spheres of small radii, Sbornik: Mathematics 204, N10 (2013) 1435–1479.
  32. A.B. Kupavskii, D.A. Shabanov, Colorings of partial Steiner systems and their applications, Fundam. Prikl. Mat. 18, N3 (2013),  77–115.
  33. D. Il'inskiy, A. Kupavskii, A. Raigorodskii, A. Skopenkov, Discrete analysis for mathematicians and computer scientists, Matematicheskoe Prosveshenie 3, N 17 (2013), 162–181 (In Russian).
  34. A.B. Kupavskii, A.M. Raigorodskii, M. Titova, On densest sets without distance one in small-dimensional spaces, Proceedings of Moscow Institute of physics and Technology  4, N1–13 (2012), 111–121 (in Russian).
  35. A.B. Kupavskii, E.I. Ponomarenko, A.M. Raigorodskii, On some analogues of Borsuk problem in \mathbb{Q}^d, Proceedings of Moscow Institute of physics and Technology 4, N1–13 (2012), 81–90 (in Russian).
  36. A.B. Kupavskii, A.M. Raigorodskii, On distance graphs with large chromatic numbers and small clique numbers,  Doklady Mathematics 85, N3 (2012), 394–398.
  37. A.B. Kupavskii, D.A. Shabanov, Colorings of uniform hypergraphs with large girth, Doklady Mathematics 85, N2 (2012), 247–250.
  38. A.B. Kupavskii, Distance graphs with large chromatic number and arbitrary girth, Moscow Journal of Combinatorics and Number Theory 2, N2 (2012), 52–62.
  39. A.B. Kupavskii, A.M. Raigorodskii, Counterexamples to Borsuk's conjecture on spheres of small radii, Moscow Journal of Combinatorics and Number Theory 2, N4 (2012), 27–48.
  40. A. Kupavskiy, On the chromatic number of \mathbb R^n with an arbitrary norm, Discrete Mathematics 311 (2011), 437–440.
  41. A. Kupavskii, On the coloring of spheres embedded in \mathbb{R}^n, Matematicheskiy Sbornik 202, N6 (2011), 83–110 (in Russian); Sbornik: Mathematics 202, N6 (2011), 859–886 (in English).
  42. A. Kupavskii, The chromatic number of the space  \mathbb{R}^n with the set of forbidden distances, Doklady Akademii Nauk 435, N6 (2010), 740–743 (in Russian); Doklady Mathematics 82, N3 (2010), 963–966 (in English).
  43. A. Kupavskii, A.M. Raigorodskii, Partition of  three-dimensional sets into five parts of smaller diameter, Matematicheskie Zametki 87, N2 (2010), 233–245 (in Russian); Mathematical Notes 87, N2 (2010), 218–229 (in English).
  44. A. Kupavskii, Lifting lower bounds of the chromatic number of \mathbb{R}^n in higher dimension, Doklady Akademii Nauk 429, N3 (2009), 305–308 (in Russian); Doklady Mathematics 80, N3 (2009), 833–836 (in English).
  45. A. Kupavskiy, A.M. Raigorodskii, About chromatic number of \mathbb{R}^9, Fundamentalnaya i Prikladnaya Matematika 14, N5 (2008), 139–154 (in Russian); Journal of mathematical sciences 163, N6 (2008), 720–731 (in English).

Статьи в рецензируемых материалах конференций

  1. N. Frankl, A. Kupavskii, K. Swanepoel, Embedding graphs in Euclidean spaceElectronic Notes in Discrete Mathematics 61 (2017), 475-481. Proceedings of  EuroComb'17
  2. A. Kupavskii, P. Frankl, Families with no matchings of size sElectronic Notes in Discrete Mathematics 61 (2017), 483-489. Proceedings of EuroComb'17
  3. A. Kupavskii, N. Mustafa, J. Pach, Near-Optimal Lower Bounds for \epsilon-nets for Halfspaces and Low Complexity Set Systems, A Journey Through Discrete Mathematics. Springer, Cham (2017), 527-541.
  4. P. Frankl, A. B. Kupavskii, A short proof for an extension of the Erdős-Ko-Rado Theorem, in Proceedings of Connections in Discrete Mathematics conference.
  5. A. Kupavskii, N. Mustafa, J. Pach, Lower bounds for the size of \epsilon-nets, Proceedings of SoCG'2016.
  6. A. Kupavskii, J. Pach, Simultaneous approximation of polynomials, Proceedings of JCDCG^2 (2015).
  7. N. Alon, A. Kupavskii, Two notions of unit distance graphs, Proceedings of EuroComb'13.
  8. A. Kupavskii, L. Ostroumova, A. Umnov, S. Usachev, P. Serdyukov, G. Gusev, A. Kustarev, Prediction of retweet cascade size over time, Proceedings of the 21st ACM international conference on Information and knowledge management (2012), ACM.
  9. A. Kupavskii, A. Umnov, G. Gusev, P. Serdyukov, Predicting the Audience Size of a Tweet, ICWSM'13.
  10. A.B. Kupavskii, A.M. Raigorodskii, On the chromatic number of small-dimensional Euclidean spaces, Electronic Notes in Discrete Mathematics, EuroComb'09.

Книги

  1. А.А. Глибичук, А.А. Дайняк, Д.Г. Ильинский, А.Б. Купавский, А.М. Райгородский, А.Б. Скопенков, А.А. Чернов, Элементы дискретной математики в задачах, МЦНМО, 2016.

Кандидатская диссертация

  1. А.Б. Купавский,  Упаковки и раскраски сфер в пространствах большой размерности, Московский Государственный Университет, 26.04.2013.
Scroll Up